# SDR 96ZZZX3415

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2616
- Make and model: Bell 206L-3
- Aircraft serial: 51418
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Duplex Bearing
- Part number: 20601044304
- Condition: Failed
- Location: Swashplate
- Part time: 1,083 hours
- Component: 206010450117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS THE SECOND DUPLEX BEARING FAILURE OF THIS TYPE IN LAST 6 MONTHS.  BEARINGS FAILED WITH 1,000 HOURS OR LESS.  PREVIOUS BEARING, SN 17910, FAILED AT 915.1 HOURS.  BEARINGS ARE NORMALLY CONDITIONAL ITEMS AND SELDOM NEED CHANGING AT 4,800-HOUR OVERHAUL PERIOD OF SWASHPLATE.
